MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS DC-I; OXIMETER

MASIMO - 40 PARKER LNCS DC-I; OXIMETER
Model Number 1863
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.Initial reporter zip code exceeded maximum allowable digits, zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported a faulty sensor always reads 80 even when not connected to a patient.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation, the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.(b)(6).

Brand Name
LNCS DC-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7295223
Report Number2031172-2018-00122
Device Sequence Number1249940
Product Code DQA
UDI-Device Identifier00843997000406
UDI-Public00843997000406
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1863
Device Catalogue Number1863
Device Lot Number17HBA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 02/05/2018
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date02/25/2018
Supplement Report FDA Received Date03/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1